| Model Number |
29525 |
| Medical Device Problem Code |
Split (2537)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The customer states an error occurred.Upon triage service found the power cord to have exposed copper wires.
Additional Manufacturer Narrative
An evaluation of the scd 700 was performed for the reported condition of, ¿upon triage service found the power cord to have exposed copper wires¿.The unit was triaged and the reported issue was confirmed.Visual inspection performed on the unit.Ran unit through triage, unit passed triage.The following parts were replaced: inductor and power cord (copper showing).The pump was excessively damaged, so the root cause is categorized as customer misuse.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.